Research

Geometry for mutualistic and selfish herds: the limited domain of danger


Reference:

James, R., Bennett, P. G. and Krause, J., 2004. Geometry for mutualistic and selfish herds: the limited domain of danger. Journal of Theoretical Biology, 228 (1), pp. 107-113.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsJames, R., Bennett, P. G. and Krause, J.
DepartmentsFaculty of Science > Physics
RefereedYes
StatusPublished
ID Code8955
Additional InformationID number: ISI:000221003300009

Export

Actions (login required)

View Item